# SDR SWAA2022070116917

- Difficulty date: June 9, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON AFT LOWERED CEILING PANEL 2 EA 2022-316545 / [01] REPLACED BATTERY PACK ON AFT LOWERED CEILING PANEL 2 EA IAW B737-700 AMM 33-51-06-960-805 AND OPERATIONAL TEST IS OK;[02] REPLACED BATTERY PACK ON AFT LOWERED CEILING PANEL 2 EA IAW B737-700 AMM 33-51-06-960-805 AND OPERATIONAL TEST IS OK
